Volume 32, Issue 3
Characterizations of Function Spaces via Boundedness of Commutators

S. Z. Lu & S. G. Shi

Anal. Theory Appl., 32 (2016), pp. 291-302

Published online: 2016-07

Preview Full PDF 278 1055
Export citation
  • Abstract

In this paper, we give some creative characterizations of Campanato spaces via the boundedness of commutators associated with the Calderon-Zygmund singular integral operator, fractional integrals and Hardy type operators. Furthermore, we put forward a few problems on the characterizations of Campanato type spaces via the boundedness of commutators.

  • Keywords

Campanato space Morrey space commutator

  • AMS Subject Headings

42B20 42B25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard